Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 179761, 13 pages
http://dx.doi.org/10.1155/2013/179761
Research Article

The Number of Candidate Variants in Exome Sequencing for Mendelian Disease under No Genetic Heterogeneity

1Center for Information Biology and DNA Data Bank of Japan, National Institute of Genetics, Research Organization of Information and Systems, 1111 Yata, Mishima, Shizuoka 411-8540, Japan
2Department of Mathematical Analysis and Statistical Inference, The Institute of Statistical Mathematics, Research Organization of Information and Systems, 10-3 Midori-cho, Tachikawa, Tokyo 190-8562, Japan

Received 30 January 2013; Revised 25 March 2013; Accepted 29 March 2013

Academic Editor: Shigeyuki Matsui

Copyright © 2013 Jo Nishino and Shuhei Mano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jo Nishino and Shuhei Mano, “The Number of Candidate Variants in Exome Sequencing for Mendelian Disease under No Genetic Heterogeneity,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 179761, 13 pages, 2013. https://doi.org/10.1155/2013/179761.